On an Invariant Borel Measure in Hilbert Space

Volume 52 / 2004

G. Pantsulaia Bulletin Polish Acad. Sci. Math. 52 (2004), 47-51 MSC: 28A35, 28C20, 60G15. DOI: 10.4064/ba52-1-5

Abstract

An example of a nonzero $\sigma $-finite Borel measure $\mu $ with everywhere dense linear manifold ${{\Bbb I}}_{\mu }$ of admissible (in the sense of invariance) translation vectors is constructed in the Hilbert space $\ell _2$ such that $\mu $ and any shift $\mu ^{(a)}$ of $\mu $ by a vector $a \in \ell _2 \setminus {{\Bbb I}}_{\mu }$ are neither equivalent nor orthogonal. This extends a result established in [7].

Authors

  • G. PantsulaiaDepartment of Mathematics
    Georgian Technical University
    77 Kostava St.
    0175 Tbilisi 75, Georgia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image